Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have intermittent brown spotting, had epidural and anaphylactic shock. Related?

I am 40 yers old with a typical cycle of 28-30 days. Two weeks ago I was at a 32 day cycle with light spotting that evening, nothing the next day and intermitant spotting with old blood the last 3 days. It has been 13 dys now and still occasional brown spotting, mainly internally. I did have an epidural 4 weeks ago and went into anaphylactic shock twice in one day 3 days ago. Pregnant test says not pregnant however in my last pregnancy lasting 22 weeks, the test said negative at 6 weeks. Is it possible the shock from epidural and epinephrines caused the spotting and no real period? My estrodial level is at 55 and FSH is typically high at 12.5.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pain Medicine & Palliative Care Specialist 's  Response
An epidural will not be the cause of these problems. Also it is unlikely to be the cause of anaphylactic shock.
Dr K A Pottinger
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor